# SDR SWAA2024090521338

- Difficulty date: August 1, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 58,531 hours, 35,077 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR BEAM AT FWD WET AREA BS294 RBL52 WL208.<[01] REJECT - STEP 11; DRILLED COUNTERSUNK HOLE WITH MISSING FASTENER; MISSING COLLAR ON HILOK; UNDERSIZED HILOK WITH COLLAR - TTG8Q00VCM16  ALL MARKED WITH PICTURES ATTACHED;[02] REPAIR WAS APPLIED AT FLOOR BEAM UPPER CHORD BS 294.5 WL 208 RBL 25 TO RBL 60 PER SRM 53-10-51-2R-16 REP. 16;[03] VERIFIED COMPLETION CORRECTIVE ACTION 2 AND MEASUREMENT TABLE.
